# SDR C77A2019022600001

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 30,722 hours, 18,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE UPPER FLANGE OF THE FR84 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE CENTER FUSELAGE III. THE DAMAGE MEASURES 0.6 INCHES X 0.3 INCHES TO A DEPTH OF 0.030 INCHES. EAMS REQUESTED AND RECEIVED ETD2019-170-019223 TO PERFORM A CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH THE PRINCIPLES OF SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR84 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2019-170-019223. EO E175-53MR-403 IS BEING ACCOMPLISHED BY WO 2616962
